Drug-induced hypersensitivity syndrome by liposomal amphotericin-B: a case report.
Аннотация
BACKGROUND
Liposomal amphotericin-B (Ambisome(®)) is widely used antifungal drug for treatments of invasive fungal infections. The use of liposomal amphotericin-B is increasing in medical setting because of its tolerability and potent antifungal activity.
CASE PRESENTATION: In a case of a 76 year-old Japanese female was admitted with subarachnoid hemorrhage, the ethnicity of the patient is Asian, we experienced that liposomal amphotericin-B was the culprit drug for Drug-induced hypersensitivity syndrome, also known as drug rash with eosinophilia and systemic symptoms in view of a clear temporal relationship between liposomal amphotericin-B administration and the onset of symptoms, the remission of the symptomatological pattern after liposomal amphotericin-B withdrawal.
CONCLUSION
The present case report shows that prolonged liposomal amphotericin-B treatment can be associated with drug rash with eosinophilia and systemic symptoms. We recommend careful monitoring of neutrophil counts in a prolonged treatment course with liposomal amphotericin-B.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.